# SDR 2007UALA02092

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 43,469 hours, 8,163 cycles
- Engine: Pwa PW4077
- Engine time: 36,796 hours, 7,072 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO REPORT OF FUMES IN THE CABIN ISOLATED TO THE NR 2 ENGINE.   [07-17-07]  CHECKED APU INLET & FOUND INTAKE SCREEN FULL OF CICADAS.   SUSPECT ALL SMOKE AND ODOR RELATED LOG ITEMS CAUSED BY CICADAS WHICH WERE BURNED BY LOAD COMPRESSOR OF APU.  REPLACED APU DUE TO POSSIBLE FOREIGN OBJECT INGESTION.
